# SDR AALA202401182499

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 59,326 hours, 38,618 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS 9 AND 10 ABC EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED WIRING HARNESS FROM THE SIDEWALL TO SEAT MOUNTED LIGHTS (AALA202401182499) AND REPLACED CONNECTOR 7260VC4-A (AALA202401182289). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
